# SDR A6WA201240083

- Difficulty date: December 2, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER COLW T/E SEAL CHAFED.  REPAIRED LT LOWER NOSE COWL T/E SEAL IAW CMM 71-14-01, SUBTASK 71-14-01-110-013-A01.
